# SDR ASOA2013090508945

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 11,555 hours, 8,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK 4 AND 5 FAILED.  R & R EMERGENCY BATTERY PACK IAW AMM 33-51-17.
